Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A sheaf theoretic representation of rings with Boolean orthogonalities

Patrick Noble Stewart

Vol. 58 (1975), No. 1, 249–254
Abstract

It is shown that certain associative rings with Boolean orthogonalities are isomorphic to rings of global sections.

Mathematical Subject Classification
Primary: 16A64
Milestones
Received: 30 April 1974
Published: 1 May 1975
Authors
Patrick Noble Stewart